Show simple item record

dc.contributor.authorMashele, H.P.en_US
dc.date.accessioned2012-02-29T09:51:49Z
dc.date.available2012-02-29T09:51:49Z
dc.date.issued2010en_US
dc.identifier.citationMashele, H.P. 2010. The generalized functions of the second kind for general exponential weights. Quaestiones mathematicae, 33(4):477-484. [http://dx.doi.org/10.2989/16073606.2010.541622]en_US
dc.identifier.issn1607-3606en_US
dc.identifier.issn1727-933X (Online)en_US
dc.identifier.urihttp://hdl.handle.net/10394/6037
dc.identifier.urihttp://dx.doi.org/10.2989/16073606.2010.541622
dc.identifier.urihttp://www.tandfonline.com/doi/abs/10.2989/16073606.2010.541622
dc.description.abstractLet I be a finite or infinite interval containing 0, and let W : I → (0, ∞). Assume that W 2 is a weight, so that we may define orthonormal polynomials corresponding to W 2. The generalized functions of the second kind are , where H denotes the Hilbert transform, and v the bounded function on I. We investigate boundedness of the sum of qj (W 2, v, x)2 for the general class of exponential weights
dc.publisherTaylor & Francisen_US
dc.subjectHilbert transform
dc.subjectFunctions of the second kind
dc.subjectOrthonormal polynomials
dc.subjectExponential weights
dc.titleThe generalized functions of the second kind for general exponential weightsen_US
dc.contributor.researchID21234175 - Mashele, Hopolang Phillip


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record